Folgen
Noah Rhee
Noah Rhee
Professor of Mathematics, University of Missouri-Kansas City
Bestätigte E-Mail-Adresse bei umkc.edu
Titel
Zitiert von
Zitiert von
Jahr
Homotopy algorithm for symmetric eigenvalue problems
TY Li, NH Rhee
Numerische Mathematik 55 (3), 265-280, 1989
841989
A shifted cyclic reduction algorithm for quasi-birth-death problems
C He, B Meini, NH Rhee
SIAM journal on matrix analysis and applications 23 (3), 673-691, 2002
682002
Spectral solutions of the Yang–Baxter matrix equation
J Ding, NH Rhee
Journal of Mathematical Analysis and Applications 402 (2), 567-573, 2013
542013
Eigenvalue inequalities and equalities
RA Horn, NH Rhee, S Wasin
Linear Algebra and its Applications 270 (1-3), 29-44, 1998
501998
Cyclic Schur and Hessenberg-Schur numerical methods for solving periodic Lyapunov and Sylvester equations
R Byers, N Rhee
Technical report, Dept. of Mathematics, Univ. of Missouri at Kansas City, 1995
391995
A nontrivial solution to a stochastic matrix equation
J Ding, NH Rhee
East Asian Journal on Applied Mathematics 2 (4), 277-284, 2012
352012
Commuting solutions of the Yang–Baxter matrix equation
J Ding, C Zhang, NH Rhee
Applied Mathematics Letters 44, 1-4, 2015
332015
Further solutions of a Yang-Baxter-like matrix equation
J Ding, C Zhang, NH Rhee
East Asian Journal on Applied Mathematics 3 (4), 352-362, 2013
312013
On the global and cubic convergence of a quasi-cyclic Jacobi method
NH Rhee, V Hari
Numerische Mathematik 66 (1), 97-122, 1993
261993
A nested compartmental model to assess the efficacy of paratuberculosis control measures on US dairy farms
M Konboon, M Bani-Yaghoub, PO Pithua, N Rhee, SS Aly
PLoS One 13 (10), e0203190, 2018
182018
SOLUTIONS OF THE YANG-BAXTER MATRIX EQUATION FOR AN IDEMPOTENT.
A Cibotarica, J Ding, J Kolibal, NH Rhee
Numerical Algebra, Control & Optimization 3 (2), 2013
182013
Computing solutions of the Yang-Baxter-like matrix equation for diagonalisable matrices
J Ding, NH Rhee
East Asian Journal on Applied Mathematics 5 (1), 75-84, 2015
172015
A modified piecewise linear Markov approximation of Markov operators
J Ding, NH Rhee
Applied mathematics and computation 174 (1), 236-251, 2006
162006
A maximum entropy method based on piecewise linear functions for the recovery of a stationary density of interval mappings
J Ding, C Jin, NH Rhee, A Zhou
Journal of Statistical Physics 145, 1620-1639, 2011
152011
A quadratically convergent Bernoulli-like algorithm for solving matrix polynomial equations in Markov chains
C He, B Meini, NH Rhee, K Sohraby
Electronic transactions on numerical analysis 17, 151-167, 2004
142004
On the equality of algebraic and geometric multiplicities of matrix eigenvalues
J Ding, NH Rhee
Applied mathematics letters 24 (12), 2211-2215, 2011
132011
A piecewise quadratic maximum entropy method for the statistical study of chaos
T Upadhyay, J Ding, NH Rhee
Journal of Mathematical Analysis and Applications 421 (2), 1487-1501, 2015
122015
A maximum entropy method based on orthogonal polynomials for Frobenius-Perron operators
J Ding, NH Rhee
Advances in Applied Mathematics and Mechanics 3 (2), 204-218, 2011
122011
Birkhoff's ergodic theorem and the piecewise-constant maximum entropy method for Frobenius–Perron operators
J Ding, NH Rhee
International Journal of Computer Mathematics 89 (8), 1083-1091, 2012
112012
Numerical stability of the parallel Jacobi method
T Londré, NH Rhee
SIAM journal on matrix analysis and applications 26 (4), 985-1000, 2005
112005
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20